# SDR 00FDEA00143

- Difficulty date: March 7, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK AT GATE 3 EWR, HEARD LOUD NOISE ON LEFT SIDE OF ACFT, DETERMINED THAT ACFT HAD BEEN PUSH INTO LOAD DOCK.  PULL CVR D/B.  ACFT TOWED TO GATE, INTERIM REPAIR WAS COMPLETED PER EA 8-5320-49721.  *S/D*  REPAIR PER EA 8-5310-46689.
